Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On $ p$-close-to-star functions of order $ \alpha $

Author: Hassoon S. Al-Amiri
Journal: Proc. Amer. Math. Soc. 29 (1971), 103-108
MSC: Primary 30.42
MathSciNet review: 0281894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper M. Finkelstein has used an iterated form of Schwarz's lemma to obtain growth estimates for convex functions and starlike functions of order zero. These estimates involve the second coefficient. W. E. Chase has announced results about the growth estimates and also about a radius of univalence and starlikeness for p-close-to-star functions of order zero. The author generalizes the above results to functions of order $ \alpha $, $ 0 \leqq \alpha \leqq 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42

Additional Information

PII: S 0002-9939(1971)0281894-1
Keywords: Univalent functions, convex functions of order $ \alpha $, starlike functions of order $ \alpha $, p-close-to-star functions of order $ \alpha $, Schwarz lemma, functions of positive real part, radius of univalence, radius of starlikeness
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia